# SDR SIMA20150923001

- Difficulty date: September 23, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 35,693 hours, 31,169 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR HARD TO OPERATE.  INSPECTED & LUBED MAIN DOOR RUBBER SEAL & FRAME RUBBER SEAL IAW AMM 52-18-00.  NO DEFECT NOTED.
